Rls

Hi there

This my first post. My rls can be distressing I am taking max. Pramipexol but now does not seem to be effective anymore. Seems a lot worse when I am tired and want to rest and I have to get up and do something to get over it.

Would magnesium or oil help?

I am reluctant to go back to my doctor. Would magnesium be safe to take while I am on pramipexol?

Any suggestions gratefully recieved.

Hoochybaby

5 Replies

oldestnewest
  • Yes- perfectly safe.

    But you are starting to experience augmentation ( search this)

    See other post on this somewhere close.

    Cheers.

  • It does sound like you are augmenting on the Pramipexole. Taking the magnesium will not help if you are augmenting. The fact your symptoms seem to be worse and you are on the max dose are all signs of augmentation. Put RLS and Augmentation in the search box, for lots of post and comments on this subject.

  • I have tried magnesium take them with my pramipexole Did not feel they were of any help.

    I had my results back from my vascular scan, they came back normal!!! That is the end of the road for tests for my RLS. seen neuro specialist had tests, nothing, vascular, nothing. can't do any more. Just keep taking tablets. It seems there are no answers. Will keep trying self help, as I seem to have passed it on to two out of three of my children. Good luck every one.

  • Thanks cumoneileen

    I seem to be in the same position as you . I recently saw my doctor( yet again) and as I have been taking the max pramioxle he has suggested cutting back on them( god knows how I will come and has prescribed some sedatives,antidepressants to be taken at night to enable to get some sleep the drawbacks are the I feel hung over the next day and not save to drive until recovered. Still keeping going and try to look on the bright side.

    Hoochybaby

  • Which antidepressant have you been given as most make RLS much worse? What dose Pramipexole are you taking? Did you research augmentation? X

You may also like...